Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 155, NWS Jacksonville, FL

July 7, 2012Clay County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 7, 2012, 6:37 PM EDT for Clay County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2012, 6:37 PM EDT (22:37 UTC)
Expired
Jul 7, 2012, 7:15 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Clay County, FL

The radar

The Jacksonville radar (KJAX), 50 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:05 PM EDTTSTM WND DMG5 Wsw Fruit Cove, FLNATIONAL WEATHER SERVICE EMPLOYEE REPORTED POWERLINES DOWN ON PINE AVENUE IN FLEMING ISLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1681 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WUUS52 KJAX 072237
SVRJAX
FLC019-072315-
/O.NEW.KJAX.SV.W.0155.120707T2237Z-120707T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 PM EDT SAT JUL 7 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN NORTHEAST FLORIDA

* UNTIL 715 PM EDT

* AT 637 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR GREEN COVE SPRINGS...OR 12 MILES SOUTH OF LAKESIDE...
  AND MOVING NORTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN
  COVE SPRINGS...ORANGE PARK...MIDDLEBURG...LAKESIDE AND DOCTORS
  INLET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 2990 8161 2983 8181 3018 8198 3019 8169
      3014 8169 3012 8168 3008 8168 3006 8169
      3003 8169 2999 8164
TIME...MOT...LOC 2237Z 159DEG 8KT 2995 8175

$$

ALLEN
1 follow-up statement
636 
WWUS52 KJAX 072256
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 PM EDT SAT JUL 7 2012

FLC019-072315-
/O.CON.KJAX.SV.W.0155.000000T0000Z-120707T2315Z/
CLAY FL-
656 PM EDT SAT JUL 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN CLAY COUNTY...

AT 656 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
3 MILES NORTHWEST OF GREEN COVE SPRINGS...MOVING NORTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PENNEY
FARMS...ORANGE PARK...MIDDLEBURG...LAKESIDE...DOCTORS INLET...BELLAIR
AND ASBURY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 2990 8161 2983 8181 3018 8198 3019 8169
      3014 8169 3012 8168 3008 8168 3006 8169
      3003 8169 2999 8164
TIME...MOT...LOC 2256Z 159DEG 8KT 3001 8171

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:09 PM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jul 7, 2:09 PM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT SAT JUL 7 2012

.SHORT TERM...
SATELLITE SHOWS A SEA BREEZE PUSHING INLAND ALONG THE BIG BEND TO
TAMPA AND ALSO ON THE EAST COAST SOUTH OF ST. AUGUSTINE. A FEW
SHOWERS ARE POPPING ALONG THE SEA BREEZE FRONT. CUMULUS IS MORE
SPARSE OVER SE GA. BLENDED TOTAL PRECIPITABLE WATER (PWAT) PRODUCT
INDICATES PWATS ARE AROUND 1.8 INCHES AND 2 INCHES ALONG THE EAST
COAST. STRONG RIDGE ALOFT TO OUR NORTH WILL HELP LIMIT CONVECTION
OVER SE GA THIS AFTN WHILE SCATTERED STORMS WILL DEVELOP OVER
INTERIOR NE FL DUE TO SEA BREEZE AND OUTFLOW BOUNDARY COLLISIONS.

ON SUNDAY THE MID LEVEL HIGH PRESSURE WILL BUILD OVER THE GEORGIA
AND THE CAROLINAS ACTING TO SUPPRESS CONVECTION AND HAVE LOWERED
POPS TO NEAR 10% FOR SE GA WITH 20-30% FOR INTERIOR NE FL. BEST
CHANCE WILL BE BETWEEN HWY 301 AND I-95 AFTER 5 PM. THEN ON MONDAY
THE HIGH WILL DRIFT INTO THE ATLANTIC IN RESPONSE TO AN
APPROACHING SHORTWAVE TROUGH. CONDITIONS WILL REMAIN SIMILAR WITH
SCATTERED AFTN/EVENING SHOWERS/STORMS LAUNCHED ALONG THE SEA
BREEZES IN NE FL AND ISOLATED ACTIVITY OAVER THE SUWANNEE RIVER
VALLEY INTO SE GA. TEMPERATURES WILL REMAIN IN THE MID 90S
PRODUCING HEAT INDICES OF 100 TO 105.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE RIDGE SOUTH OF THE FORECAST AREA WILL SLOWLY WEAKEN
MID TO LATE WEEK AS A TROUGH AMPLIFIES OVER THE SOUTHEAST U.S. A
DEEP AND MOIST SOUTH TO SOUTHWESTERLY FLOW WILL SET UP WITH
PRECIPITABLE WATER INCREASING TO 2 INCHES OR MORE. THIS
CORRESPONDS TO INCREASING RAIN CHANCES LATE IN THE WEEK. POPS
WILL BE NEAR 30% TUE/WED AND INCREASE TO 50% OR HIGHER THU- SAT.
TEMPERATURES WILL BE NEAR CLIMO THROUGH THE WEEK.

&&

.AVIATION...
THE COMBINATION OF CONVERGENCE ASSOCIATED WITH THE SURFACE TROUGH
AND LIFT PROVIDED BY SEA BREEZE BOUNDARIES WILL LEAD TO ISOLATED
TO SCATTERED THUNDERSTORMS ACROSS SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA THIS AFTERNOON AND EARLY EVENING.

&&

.MARINE...
BENIGN CONDITIONS EXIST THIS AFTERNOON. THE LIGHT OFFSHORE FLOW WILL
SHIFT TO SW NEARSHORE AND SOUTH OFFSHORE LATE AFTERNOON...AND EXPECT
ANOTHER NOCTURNAL SURGE.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  96  73  96 /  10  10  10  20
SSI  77  94  77  92 /  10  10  10  20
JAX  72  95  73  94 /  20  30  30  30
SGJ  73  91  74  91 /  20  20  20  20
GNV  71  93  71  93 /  30  30  30  20
OCF  71  93  72  93 /  30  30  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/CHASE/MCALLISTER
Hazardous weather outlook, Jul 7, 4:02 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 AM EDT SAT JUL 7 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-081000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
402 AM EDT SAT JUL 7 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS CONTINUE FOR THE ST. MARYS RIVER...SUWANNEE
RIVER AND SANTA FE RIVER...

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AND WILL BE
ISOLATED ACROSS SOUTHEAST GEORGIA AND SCATTERED ACROSS NORTHEAST
FLORIDA. STRONG THUNDERSTORMS WILL BE POSSIBLE WITH GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. STORM
MOTION WILL BE SLOW AND ERRATIC WITH A DRIFT TOWARDS THE NORTHEAST.

MINOR TO MODERATE FLOODING CONTINUES ALONG STRETCHES OF THE
SUWANNEE...ST. MARYS AND SANTA FE RIVER BASINS. PLEASE REFER TO
THE LATEST RIVER FLOOD WARNING PRODUCTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

MAINLY ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED SUNDAY AND MONDAY
WITH AN INCREASE TO SCATTERED THUNDERSTORM ACTIVITY FROM TUESDAY
THROUGH FRIDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS AND LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH

In the hours before

Special weather statement, Jul 7, 5:14 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT JUL 7 2012

FLZ035-072145-
GILCHRIST-
514 PM EDT SAT JUL 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
GILCHRIST COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF BELL...NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
BELL THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8290 2985 8290 2987 8288 2987 8274
      2984 8270 2983 8266 2978 8265 2965 8267
      2965 8288 2982 8291
TIME...MOT...LOC 2114Z 180DEG 1KT 2974 8278

CHASE
Special weather statement, Jul 7, 5:22 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT SAT JUL 7 2012

FLZ033-037-038-072145-
FLAGLER-PUTNAM-ST. JOHNS-
522 PM EDT SAT JUL 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND EXTREME NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM EDT...

AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF ORANGE MILLS...OR 4
MILES SOUTHWEST OF HASTINGS...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...EAST
PALATKA...ORANGE MILLS...SPUDS AND HASTINGS THROUGH 545 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2971 8167 2976 8145 2962 8143 2959 8160
TIME...MOT...LOC 2122Z 166DEG 4KT 2967 8154

CHASE
Special weather statement, Jul 7, 5:38 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT SAT JUL 7 2012

FLZ037-038-072215-
FLAGLER-PUTNAM-
538 PM EDT SAT JUL 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND WESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 615 PM EDT...

AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CRESCENT CITY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CRESCENT
CITY...POMONA PARK...LAKE COMO AND ANDALUSIA THROUGH 615 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2940 8139 2938 8142 2939 8143 2937 8145
      2937 8147 2935 8155 2935 8158 2952 8167
      2958 8146
TIME...MOT...LOC 2138Z 169DEG 3KT 2944 8150

CHASE
Special weather statement, Jul 7, 5:50 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT SAT JUL 7 2012

FLZ032-037-038-072215-
CLAY-FLAGLER-PUTNAM-
550 PM EDT SAT JUL 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHEASTERN PUTNAM AND EXTREME NORTHWESTERN FLAGLER COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM EDT...

AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST
OF ORANGE MILLS TO 3 MILES NORTHEAST OF POMONA PARK...MOVING
NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SAN MATEO...POMONA PARK...ORANGE MILLS...LAKE COMO...
EAST PALATKA...SATSUMA...BOSTWICK AND PALATKA THROUGH 615 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8170 2984 8173 2977 8153 2967 8152
      2963 8152 2962 8151 2943 8149
TIME...MOT...LOC 2150Z 148DEG 9KT 2972 8163 2954 8157

CHASE
Local storm report, Jul 7, 5:59 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT SAT JUL 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 W ANDALUSIA           29.50N 81.56W
07/07/2012  E0.75 INCH       PUTNAM             FL   PUBLIC

            PENNY SIZE HAIL REPORTED AT 122 BEHM CIRCLE

&&

AWALKER
Special weather statement, Jul 7, 6:18 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT SAT JUL 7 2012

FLZ032-037-072245-
CLAY-PUTNAM-
618 PM EDT SAT JUL 7 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY
AND NORTHEASTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 645 PM EDT...

AT 618 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOSTWICK...OR 8 MILES NORTHWEST OF
HASTINGS...MOVING NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND BOSTWICK THROUGH 645 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 MPH WILL BE
POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2966 8167 2990 8183 2999 8163 2996 8160
      2989 8161 2980 8156 2975 8152 2972 8152
TIME...MOT...LOC 2218Z 154DEG 9KT 2978 8162

ALLEN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:14 PM EDTSpecial Weather StatementJAXPutnam46 min
Jul 7, 5:14 PM EDTSpecial Weather StatementJAXGilchrist31 min
Jul 7, 5:22 PM EDTSpecial Weather StatementJAXPutnam23 min
Jul 7, 5:38 PM EDTSpecial Weather StatementJAXFlagler37 min
Jul 7, 5:50 PM EDTSpecial Weather StatementJAXPutnam25 min
Jul 7, 6:18 PM EDTSpecial Weather StatementJAXClay27 min
Jul 7, 7:05 PM EDTSpecial Weather StatementJAXNassau40 min
Jul 7, 7:15 PM EDTSpecial Weather StatementJAXDuval45 min
Jul 7, 7:32 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau43 min
Jul 7, 7:46 PM EDTAreal Flood AdvisoryJAXDuval, Nassau59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.